Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

84 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Clines with variable migration.
Nagylaki T. Nagylaki T. Genetics. 1976 Aug;83(4):867-86. Genetics. 1976. PMID: 971810 Free PMC article.
Clines with partial panmixia across a geographical barrier in an environmental pocket.
Nagylaki T, Zeng K. Nagylaki T, et al. Theor Popul Biol. 2016 Aug;110:1-11. doi: 10.1016/j.tpb.2016.03.003. Epub 2016 Apr 5. Theor Popul Biol. 2016. PMID: 27059473 Free article.
Clines with partial panmixia across a geographical barrier.
Nagylaki T. Nagylaki T. Theor Popul Biol. 2016 Jun;109:28-43. doi: 10.1016/j.tpb.2016.01.002. Epub 2016 Jan 22. Theor Popul Biol. 2016. PMID: 26808902
Dying on the way: the influence of migrational mortality on clines.
Nagylaki T. Nagylaki T. Theor Popul Biol. 2015 May;101:54-60. doi: 10.1016/j.tpb.2015.02.005. Epub 2015 Mar 4. Theor Popul Biol. 2015. PMID: 25748078
Clines with partial panmixia in an environmental pocket.
Nagylaki T, Su L, Alevy I, Dupont TF. Nagylaki T, et al. Theor Popul Biol. 2014 Aug;95:24-32. doi: 10.1016/j.tpb.2014.05.003. Epub 2014 Jun 16. Theor Popul Biol. 2014. PMID: 24945462
Clines with partial panmixia.
Nagylaki T. Nagylaki T. Theor Popul Biol. 2012 Feb;81(1):45-68. doi: 10.1016/j.tpb.2011.09.006. Epub 2011 Oct 10. Theor Popul Biol. 2012. PMID: 22019890
Evolution under multiallelic migration-selection models.
Nagylaki T, Lou Y. Nagylaki T, et al. Theor Popul Biol. 2007 Aug;72(1):21-40. doi: 10.1016/j.tpb.2007.02.005. Epub 2007 Mar 18. Theor Popul Biol. 2007. PMID: 17470373
Evolution at a multiallelic locus under migration and uniform selection.
Nagylaki T, Lou Y. Nagylaki T, et al. J Math Biol. 2007 Jun;54(6):787-96. doi: 10.1007/s00285-007-0077-7. Epub 2007 Feb 24. J Math Biol. 2007. PMID: 17323065
The strong-migration limit in geographically structured populations.
Nagylaki T. Nagylaki T. J Math Biol. 1980 Apr;9(2):101-14. doi: 10.1007/BF00275916. J Math Biol. 1980. PMID: 7365330
The moments of stochastic integrals and the distribution of sojourn times.
Nagylaki T. Nagylaki T. Proc Natl Acad Sci U S A. 1974 Mar;71(3):746-9. doi: 10.1073/pnas.71.3.746. Proc Natl Acad Sci U S A. 1974. PMID: 4522789 Free PMC article.
84 results
You have reached the last page of results. A maximum of 10,000 results are available.
Jump to page
Feedback